MAUDE Adverse Event Report: ZIMMER BIOMET, INC. SNAPSHOT MINI OPEN FULL KIT; PROSTHESIS, SPORTS MED

ZIMMER BIOMET, INC. SNAPSHOT MINI OPEN FULL KIT; PROSTHESIS, SPORTS MED
Model Number N/A
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a snapshot mini open kit was opened and the seal on the package was stuck together calling into question its sterility.
 
Additional Manufacturer Narrative
(b)(4).Upon receipt of the investigation it has been determined that this device did not cause or contribute to the reported event.It was found that the seal area found no other areas of concern.Seal is intact and sterility has not been compromised, in which case there is not previously reported issues.Device history record was reviewed and no discrepancies relevant to the reported event were found.The root cause of the reported event can be attributed to the operator not following instructions during manufacturing.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
Upon receipt of additional information it has been determined that this device did not cause or contribute to the reported event.

Brand Name
SNAPSHOT MINI OPEN FULL KIT
Common Device Name
PROSTHESIS, SPORTS MED
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10240231
Report Number0001825034-2020-02643
Device Sequence Number3574263
Product Code JDR
UDI-Device Identifier00887868251061
UDI-Public(01)00887868251061(17)240701
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K143037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2024
Device Model NumberN/A
Device Catalogue Number110019010
Device Lot Number394880
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/23/2020
Supplement Date Received by Manufacturer10/02/2020
Initial Report FDA Received Date07/07/2020
Supplement Report FDA Received Date10/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1